Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 279-287
http://dx.doi.org/10.1155/S0161171281000161

A note of equivalence classes of matrices over a finite field

1Department of Mathematical Sciences, Clemson University, Clemson, South Carolina, USA
2Department of Mathematics, The Pennsylvania State University, Sharon, Pennsylvania, USA

Received 16 July 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. V. Brawley and Gary L. Mullen, “A note of equivalence classes of matrices over a finite field,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 279-287, 1981. https://doi.org/10.1155/S0161171281000161.